Algorithms for optimal control of stochastic switching systems

Publisher:
SIAM
Publication Type:
Journal Article
Citation:
Theory of Probability & Its Applications, 2016, 60 (4), pp. 770 - 800 (30)
Issue Date:
2016
Full metadata record
Files in This Item:
Filename Description Size
s0040585x97t987910.pdfPublished Version251.41 kB
Adobe PDF
Algorithms.pdfPublished Version251.41 kB
Adobe PDF
Optimal control problems of switching type with linear state dynamics are ubiquitous in applications of stochastic optimization. For high-dimensional problems of this type, solutions which utilize some convexity related properties are useful. For such problems, we present novel algorithmic solutions which require minimal assumptions while demonstrating remarkable computational efficiency. Furthermore, we devise procedures of the primal-dual kind to assess the distance to optimality of these approximate solutions.
Please use this identifier to cite or link to this item: